# SDR QMLA2014031714029

- Difficulty date: March 17, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N565AM
- Make and model: Urocop AS365N3
- Aircraft serial: 4399
- Aircraft time: 2,370 hours, 6,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 350A21135920
- Condition: Corroded
- Location: Fuselage
- Part time: 2,370 hours, 6,880 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION UNDER THE LT CABIN DOOR SEAL WHILE PERFORMING A AAIP.  THE FLOOR EDGING DAMAGE IS BEYOND THE LIMITS.  THE ENGINEERING DEPARTMENT HAS PROVIDED AN APPROVED REPAIR COMPLETE WITH AN 8110 THAT IS CURRENTLY IN WORKS TO REPAIR WHILE THIS ACFT REMAINS OUT OF SERVICE FOR MANY AAIP INSPECTIONS.
